# SDR DL73S040519

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,026 hours, 35,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545771653
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARK DAMAGE AT STR 16L FROM STA 540 - 727.  REPAIRED IN ACCORDANCE WITH ER/A 090576-14.
